• bjb's Avatar

    bjb started following

    User: CancerNews

  • bjb's Avatar

    bjb posted an update

    Finished chemo 5/31/13. Yeah! A little anticlimactic for some reason maybe just hasn't sunk in yet. Had a lot of side effects. Can't wait for some normalcy.

    1 Comment
    • GregP_WN's Avatar
      GregP_WN

      Congratulations on reaching that milestone, it may have been anticlimactic now, but it is an important date.

      almost 4 years ago
  • bjb's Avatar

    bjb started following

    User: Sornc

  • bjb's Avatar

    bjb shared an experience

    Drug or Chemo Therapy (Targeted therapy)

  • bjb's Avatar

    bjb shared an experience

    Radiation (External radiation )

  • bjb's Avatar

    bjb shared an experience

    Side Effects (Diarrhea): anemia, diarrhea,nausea, pain,chemo brain,hair loss,major fatigue,dry skin,hand and foot nail lifting and fluid leakage to name some